Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

Numerical Treatment of Coupled Nonlinear Hyperbolic Klein-Gordon Equations

No Thumbnail Available

Date

2014

Journal Title

Journal ISSN

Volume Title

Publisher

Editura Acad Romane

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Journal Issue

Abstract

A semi-analytical solution based on a Jacobi-Gauss-Lobatto collocation (J-GL-C) method is proposed and developed for the numerical solution of the spatial variable for two nonlinear coupled Klein-Gordon (KG) partial differential equations. The general Jacobi-Gauss-Lobatto points are used as collocation nodes in this approach. The main characteristic behind the J-GL-C approach is that it reduces such problems to solve a system of ordinary differential equations (SODEs) in time. This system is solved by diagonally-implicit Runge-Kutta-Nystrom scheme. Numerical results show that the proposed algorithm is efficient, accurate, and compare favorably with the analytical solutions.

Description

Abdelkawy, Mohamed/0000-0002-9043-9644; Doha, Eid/0000-0002-7781-6871

Keywords

Nonlinear Coupled Hyperbolic Klein-Gordon Equations, Nonlinear Phenomena, Jacobi Collocation Method, Jacobi-Gauss-Lobatto Quadrature

Turkish CoHE Thesis Center URL

Fields of Science

Citation

Doha, Eid Hassan... et al. (2014). "Numerical treatment of coupled nonlinear hyperbolic Klein-Gordon equations", Romanian Journal of Physics, Vol. 59, No. 3-4, pp. 247-264.

WoS Q

Q3

Scopus Q

Q3

Source

Volume

59

Issue

3-4

Start Page

247

End Page

264
Google Scholar Logo
Google Scholar™

Sustainable Development Goals

9

INDUSTRY, INNOVATION AND INFRASTRUCTURE
INDUSTRY, INNOVATION AND INFRASTRUCTURE Logo

17

PARTNERSHIPS FOR THE GOALS
PARTNERSHIPS FOR THE GOALS Logo